# SDR DLL14010825

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- Aircraft time: 76,493 hours, 19,956 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 7200105
- Part serial: 1492
- Condition: Broken
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

GOT A FLAP/SLAT LOCK LIGHT.  FOUND O/B SLATS RT WING INOP DUE TO A BROKEN TORQUE TUBE.
